Results in Mathematics

, 73:115 | Cite as

Ext-Algebras of Graded Skew Extensions

  • Y. ShenEmail author
  • X. Wang
  • G.-S. Zhou


In this paper, we study the Ext-algebras of graded skew extensions. For a connected graded algebra A and a graded automorphism \(\sigma \) of A, we analyze the Yoneda product of the Ext-algebra of graded skew extension \(A[z;\sigma ]\), and prove this Ext-algebra is an R-smash product of the Ext-algebra of A and the one of polynomial algebra k[z].


Graded skew extensions Ext-algebras R-smash products 

Mathematics Subject Classification

16W50 16S36 18G15 



Y. Shen is supported by the NSFC (Grant No. 11701515) and Science Foundation of Zhejiang Sci-Tech University (Grant No. 16062066-Y); X. Wang is supported by the NSFC (Grant No. 11671351); G.-S. Zhou is supported by the NSFC (Grant No. 11601480).


  1. 1.
    Avramov, L.L., Foxby, H.B., Halperin, S.: Differential graded homological algebra (1994) (preprint)Google Scholar
  2. 2.
    Caenepeel, S., Ion, B., Militaru, G., Zhu, S.: The factorization problem and the smash biproduct of algebras and coalgebras. Algebras Represent. Theory 3(1), 19–42 (2000)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Cassidy, T., Shelton, B.: Generalizing the notion of Koszul algebra. Math. Z. 260(1), 93–114 (2008)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Green, E.L., Marcos, E.N., Martínez-Villa, R., Zhang, P.: \(D\)-Koszul algebras. J. Pure Appl. Algebra 193, 141–162 (2004)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Gopalakrishnan, N.S., Sridharan, R.: Homological dimension of Ore-extensions. Pac. J. Math. 19, 67–75 (1966)MathSciNetCrossRefGoogle Scholar
  6. 6.
    He, J.-W., Lu, D.-M.: Higher Koszul algebras and A-infinity algebras. J. Algebra 293, 335–362 (2005)MathSciNetCrossRefGoogle Scholar
  7. 7.
    He, J.-W., Van Oystaeyen, F., Zhang, Y.-H.: Skew polynomial algebras with coefficients in Koszul Artin–Schelter regular algebras. J. Algebra 390, 231–249 (2013)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Lu, D.-M., Palmieri, J.H., Wu, Q.-S., Zhang, J.J.: \(A_{\infty }\)-structure on Ext-algebras. J. Pure Appl. Algebra 213(11), 2017–2037 (2009)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Lu, D.-M., Palmieri, J.H., Wu, Q.-S., Zhang, J.J.: Koszul equivalences in \(A_\infty \)-algebras. N. Y. J. Math. 14, 325–378 (2008)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Phan, C.: The Yoneda algebra of a graded Ore extension. Commun. Algebra 40(3), 834–844 (2012)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Smith, S.P.: Some finite dimensional algebras related to elliptic curves. CMS Conf. Proc. 19, 315–348 (1996)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Zhang, J.J., Zhang, J.: Double Ore extension. J. Pure Appl. Algebra 212(12), 2668–2690 (2008)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang Sci-Tech UniversityHangzhouChina
  2. 2.School of Mathematical SciencesZhejiang UniversityHangzhouChina
  3. 3.Department of MathematicsNingbo UniversityNingboChina

Personalised recommendations